My five year old is going to start using this tonight and I was just wondering if it burns when you apply it. He cries when we apply steroid creams and I was just wondering if this is any better or worse. Thanks!
I just started using Eucrisa 2 days ago and it burns my skin for about 2 minutes after apply it. The steroid creams that I have used in the past do not sting or burn my skin. Hope that your little one doesn't get the burn :-)
Eucrisa (crisaborole) is non-steroidal anti-inflammatory ointment used to treat mild to moderate eczema in adults and children (over 2 years old).
It has only recently been approved by the FDA (December 2016) for this use and it is thought to work by blocking a substance in the body that triggers inflammatory symptoms of eczema.
Yes, burning and stinging has been reported with Eucrisa but this does not necessarily mean it will affect your child in this way.
For a link to users who have commented on their experiences with Eucrisa and more information visit:
- Eucrisa Information for Consumers
- Eucrisa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Eucrisa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Oct 2013 • 2 answers
Updated 1 Feb 2012 • 1 answer
Updated 9 Apr 2012 • 1 answer
Updated 26 Jul 2013 • 1 answer
Updated 9 Feb 2017 • 1 answer